# SDR DHL96724005

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 2145014
- Condition: Failed
- Location: Nr 2 Spoiler
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APPROACH B-SYSTEM QUANTITY BEGAN TO FLUX BETWEEN .8 AND 1.3 GALLONS, ON LANDING B-PRESSURE BEGAN TO FALL.  LOW PRESSURE LIGHTS ILLUMINATED FOR AILERONS, RUDDER, ELEVATOR ON B-PUMPS.  FOUND NR 1 GROUND SPOILER LEAKING.  REMOVED AND REPLACED GROUND SPOILER ACTUATOR PER MM 27-61-91.  SERVICED HYD FLUID, CHECKED B-SYSTEM HYD PUMP CASE DRAIN FILTER, NO CONTAMINATION FOUND.
